# SDR DALA13060313763

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,197 hours, 14,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER CABIN LEFT VERTICAL FRAME AT STRINGER 8R BS 500A CRACKED.  MAINTENENACE REPAIRED FRAME IAW ERA 519856-14AD REV ORIGINAL.
